American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Xiaoyao Zhou, Yaqing Zhang and Ercai Chen. Topological conditional entropy for amenable group actions. Proc. Amer. Math. Soc. 143 (2015) 141-150.
Abstract, references, and article information   
View Article: PDF

[2] Wen Huang, Xiangdong Ye and Guohua Zhang. Lowering topological entropy over subsets revisited. Trans. Amer. Math. Soc. 366 (2014) 4423-4442.
Abstract, references, and article information   
View Article: PDF

[3] David Burguet. Existence of measures of maximal entropy for $\mathcal{C}^r$ interval maps. Proc. Amer. Math. Soc. 142 (2014) 957-968.
Abstract, references, and article information   
View Article: PDF

[4] T. Downarowicz. Positive topological entropy implies chaos DC2. Proc. Amer. Math. Soc. 142 (2014) 137-149.
Abstract, references, and article information   
View Article: PDF

[5] Hanfeng Li and Andreas Thom. Entropy, determinants, and $L^2$-torsion. J. Amer. Math. Soc. 27 (2014) 239-292.
Abstract, references, and article information   
View Article: PDF

[6] Eugen Mihailescu. Higher dimensional expanding maps and toral extensions. Proc. Amer. Math. Soc. 141 (2013) 3467-3475.
Abstract, references, and article information   
View Article: PDF

[7] Krerley Oliveira and Xueting Tian. Non-uniform hyperbolicity and non-uniform specification. Trans. Amer. Math. Soc. 365 (2013) 4371-4392.
Abstract, references, and article information   
View Article: PDF

[8] Richard Miles. Synchronization points and associated dynamical invariants. Trans. Amer. Math. Soc. 365 (2013) 5503-5524.
Abstract, references, and article information   
View Article: PDF

[9] D. A. Filimonov and V. A. Kleptsyn. Lyapunov exponents and other properties of $N$-groups. Trans. Moscow Math. Soc. 73 (2012) 29-36.
Abstract, references, and article information   
View Article: PDF

[10] Thomas Koberda. Entropy of automorphisms, homology and the intrinsic polynomial structure of nilpotent groups. Contemporary Mathematics 590 (2013) 87-99.
Book volume table of contents   
View Article: PDF

[11] Mahsa Allahbakhshi and Anthony Quas. Class degree and relative maximal entropy. Trans. Amer. Math. Soc. 365 (2013) 1347-1368.
Abstract, references, and article information   
View Article: PDF

[12] Wen Huang, Hanfeng Li and Xiangdong Ye. Family independence for topological and measurable dynamics. Trans. Amer. Math. Soc. 364 (2012) 5209-5242.
Abstract, references, and article information   
View Article: PDF

[13] Lewis Bowen. Every countably infinite group is almost Ornstein. Contemporary Mathematics 567 (2012) 67-78.
Book volume table of contents   
View Article: PDF

[14] Élise Janvresse, Thierry de la Rue and Valery Ryzhikov. Around King's rank-one theorems: Flows and $\mathbb{Z}^n$-actions. Contemporary Mathematics 567 (2012) 143-161.
Book volume table of contents   
View Article: PDF

[15] A. B. Antonevich, V. I. Bakhtin and A. V. Lebedev. A road to the spectral radius of transfer operators. Contemporary Mathematics 567 (2012) 17-51.
Book volume table of contents   
View Article: PDF

[16] A. M. Vershik. Scaling entropy and automorphisms with pure point spectrum. St. Petersburg Math. J. 23 (2012) 75-91. MR 2760149.
Abstract, references, and article information   
View Article: PDF

[17] Jung-Chao Ban and Chih-Hung Chang. Factor map, diamond and density of pressure functions. Proc. Amer. Math. Soc. 139 (2011) 3985-3997. MR 2823044.
Abstract, references, and article information   
View Article: PDF

[18] Mike Boyle, Ronnie Pavlov and Michael Schraudner. Multidimensional sofic shifts without separation and their factors. Trans. Amer. Math. Soc. 362 (2010) 4617-4653. MR 2645044.
Abstract, references, and article information   
View Article: PDF

[19] Emmanuel Roy. Poisson-Pinsker factor and infinite measure preserving group actions. Proc. Amer. Math. Soc. 138 (2010) 2087-2094. MR 2596046.
Abstract, references, and article information   
View Article: PDF

[20] Élise Janvresse, Tom Meyerovitch, Emmanuel Roy and Thierry de la Rue. Poisson suspensions and entropy for infinite transformations. Trans. Amer. Math. Soc. 362 (2010) 3069-3094. MR 2592946.
Abstract, references, and article information   
View Article: PDF

[21] Lewis Bowen. Measure conjugacy invariants for actions of countable sofic groups. J. Amer. Math. Soc. 23 (2010) 217-245. MR 2552252.
Abstract, references, and article information   
View Article: PDF

[22] Dikran Dikranjan, Brendan Goldsmith, Luigi Salce and Paolo Zanardo. Algebraic entropy for Abelian groups. Trans. Amer. Math. Soc. 361 (2009) 3401-3434. MR 2491886.
Abstract, references, and article information   
View Article: PDF

[23] Richard Miles and Thomas Ward. Orbit-counting for nilpotent group shifts. Proc. Amer. Math. Soc. 137 (2009) 1499-1507. MR 2465676.
Abstract, references, and article information   
View Article: PDF

[24] Chao Liang, Geng Liu and Wenxiang Sun. Approximation properties on invariant measure and Oseledec splitting in non-uniformly hyperbolic systems. Trans. Amer. Math. Soc. 361 (2009) 1543-1579. MR 2457408.
Abstract, references, and article information   
View Article: PDF

[25] Siddhartha Bhattacharya. Isomorphism rigidity of commuting automorphisms. Trans. Amer. Math. Soc. 360 (2008) 6319-6329. MR 2434289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Seonhee Lim. Minimal volume entropy for graphs. Trans. Amer. Math. Soc. 360 (2008) 5089-5100. MR 2415065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yoshikata Kida. The mapping class group from the viewpoint of measure equivalence theory. Memoirs of the AMS 196 (2008) MR 2458794.
Book volume table of contents   

[28] Alex Furman. Measurable rigidity of actions on infinite measure homogeneous spaces, II. J. Amer. Math. Soc. 21 (2008) 479-512. MR 2373357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Akshay Venkatesh. The work of Einsiedler, Katok and Lindenstrauss on the Littlewood conjecture. Bull. Amer. Math. Soc. 45 (2008) 117-134. MR 2358379.
Abstract, references, and article information   
View Article: PDF

[30] Richard Miles and Thomas Ward. Uniform periodic point growth in entropy rank one. Proc. Amer. Math. Soc. 136 (2008) 359-365. MR 2350424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2